# SDR GTIA2021111136111

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 53,634 hours, 24,547 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit-Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT BETWEEN 5000' - 3000' STRONGST SMELL NEAR EXIT ROW SMELLED IN FLIGHT DECK AND IN CABIN-REF TSM 5-50-00 APU VERIFIED NO LEAKS PRECONDITIONAL AC WITH APU NO SMELL NOTED ISOLATED PACK 1 & 2 NO SMELL NOTED AC OK FOR SERVICE IAW AMM 21-61-00 & 49-00-00.
